Yıl 2019, Cilt 12 , Sayı 2, Sayfalar 144 - 156 2019-10-03

On a Class of Submanifolds in a Tangent Bundle with a g-Natural Metric - Normal lift

Stanisław Ewert-Krzemieniewski [1]


Riemannian manifold, tangent bundle, g-natural metric, submanifold, isometric immersion, totally geodesic distribution, non-degenerate metric
  • [1] Abbassi, M. T. K., Yampolsky, A., Transverse totally geodesic submanifolds of the tangent bundle. Publ. Math. Debrecen 64/1-2 (2004), 129-154.
  • [2] Abbassi, M. T. K., Sarih, Maâti, On natural metrics on tangent bundles of Riemannian manifolds. Arch. Math. (Brno) 41 (2005), no. 1, 71–92.
  • [3] Abbassi, M. T. K., Sarih, Maâti, On some hereditary properties of Riemannian g-natural metrics on tangent bundles of Riemannian manifolds. Differential Geom. Appl. 22 (2005), no. 1, 19–47.
  • [4] Abbassi, M. T. K., Métriques Naturelles Riemanniennes sur la Fibré tangent une variété Riemannienne, Editions Universitaires Européénnes, Saarbrücken, Germany, 2012.
  • [5] Degla, S., Ezin, J. P., Todjihounde, L., On g-natural metrics of constant sectional curvature on tangent bundles. Int. Electronic J. Geom. 2(1) (2009), p. 74-94.
  • [6] Deshmukh S., Al-Odan, H., Shaman, T. A., Tangent bundle of the hypersurfaces in a Euclidean space. Acta Math. Acad. Pedagog. Nyíregyháziensis 23(1) (2007),71-87.
  • [7] Dombrowski, P., On the Geometry of Tangent Bundle. J. Reine Angew. Math. 210 (1962), p. 73-88.
  • [8] Ewert-Krzemieniewski, S., On a classification of Killing vector fields on a tangent bundle with g-natural metric. arXiv:1305:3817v1.
  • [9] Ewert-Krzemieniewski, S., On a Killing vector fields on a tangent bundle with g-natural metric Part I. Note Mat. 34 no. 2, (2014), 107-133.
  • [10] Ewert-Krzemieniewski, S., Totally geodesic submanifolds in tangent bundle with g-natural metric. Int. J. Geom. Methods Mod. Phys. 11 (2014), no. 9, 1460033 (9 pages).
  • [11] Ewert-Krzemieniewski, S., On a class of submanifolds in tangent bundle with g-natural metric. arXiv:1411.3274.
  • [12] Ewert-Krzemieniewski, S., On a class of submanifolds in a tangent bundle with a g-natural metric. Coll. Math., 150 no.1, (2017), 121-133.
  • [13] Kowalski, O., Sekizawa, M., Natural transformations of Riemannian metrics on manifolds to metrics on tangent bundles, A classification. Bull. Tokyo Gakugei Univ. (4) 40 (1988), 1–29.
  • [14] Yano, K., Kon, M., Structures on Manifolds. World Scientific, 1984.
  • [15] Yano, K., Ishihara, S., Tangent and cotangent bundles. Marcel Dekker, Inc. New York, 1973.
  • [16] Yano, K., Submanifolds with parallel mean curvature vector. J. Diff. Geom. 6 (1971), 95-118.
Birincil Dil en
Bölüm Araştırma Makalesi
Yazarlar

Yazar: Stanisław Ewert-Krzemieniewski

Tarihler

Yayımlanma Tarihi : 3 Ekim 2019

Bibtex @araştırma makalesi { iejg628065, journal = {International Electronic Journal of Geometry}, issn = {}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2019}, volume = {12}, pages = {144 - 156}, doi = {}, title = {On a Class of Submanifolds in a Tangent Bundle with a g-Natural Metric - Normal lift}, key = {cite}, author = {Ewert-Krzemieniewski, Stanisław} }
APA Ewert-Krzemieniewski, S . (2019). On a Class of Submanifolds in a Tangent Bundle with a g-Natural Metric - Normal lift. International Electronic Journal of Geometry , 12 (2) , 144-156 . Retrieved from https://dergipark.org.tr/tr/pub/iejg/issue/49199/628065
MLA Ewert-Krzemieniewski, S . "On a Class of Submanifolds in a Tangent Bundle with a g-Natural Metric - Normal lift". International Electronic Journal of Geometry 12 (2019 ): 144-156 <https://dergipark.org.tr/tr/pub/iejg/issue/49199/628065>
Chicago Ewert-Krzemieniewski, S . "On a Class of Submanifolds in a Tangent Bundle with a g-Natural Metric - Normal lift". International Electronic Journal of Geometry 12 (2019 ): 144-156
RIS TY - JOUR T1 - On a Class of Submanifolds in a Tangent Bundle with a g-Natural Metric - Normal lift AU - Stanisław Ewert-Krzemieniewski Y1 - 2019 PY - 2019 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 144 EP - 156 VL - 12 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Geometry On a Class of Submanifolds in a Tangent Bundle with a g-Natural Metric - Normal lift %A Stanisław Ewert-Krzemieniewski %T On a Class of Submanifolds in a Tangent Bundle with a g-Natural Metric - Normal lift %D 2019 %J International Electronic Journal of Geometry %P -1307-5624 %V 12 %N 2 %R %U
ISNAD Ewert-Krzemieniewski, Stanisław . "On a Class of Submanifolds in a Tangent Bundle with a g-Natural Metric - Normal lift". International Electronic Journal of Geometry 12 / 2 (Ekim 2019): 144-156 .
AMA Ewert-Krzemieniewski S . On a Class of Submanifolds in a Tangent Bundle with a g-Natural Metric - Normal lift. International Electronic Journal of Geometry. 2019; 12(2): 144-156.
Vancouver Ewert-Krzemieniewski S . On a Class of Submanifolds in a Tangent Bundle with a g-Natural Metric - Normal lift. International Electronic Journal of Geometry. 2019; 12(2): 156-144.